# SDR FDEA202105111178

- Difficulty date: May 11, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70561
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTBOARD FLAP VANE NUMBER 4 SUPPORT FITTING  ECCENTRIC HOLE BORE   FOUND CORROSION RIGHT WING - OUTBOARD FLAP VANE ASSEMBLY REMOVED AND REPLACED AS PER AMM 27-50-  32-4. ADJUSTMENT AND TEST CARRIED OUT FOUND SATISFACTORY AS PER AMM 27-50-32-5.   REFER SNRM NUMBER N00856 FOR WORK DETAIL. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-  100.
